PUBLICATIONS OF

Xue-Cheng Tai

Inverse Problems

(This page is not updated any more. Please visit All Publications for new updating)

Below is a list of publications of Xue-Cheng Tai. Click on a marked area to obtain a postscript version or a dvi file of a paper. The dvi files do not contain figures. A few of the references do not have ready dvi and psfiles. Here is a list in Bibtex format.


Journal Publications

 
  1. Xue-Cheng Tai

  2. Finite element methods used in one and two dimensional distributed parameter identification problems of parabolic type.
    Mathematica Numerica Sinica (Ji Suan Shu Xue, Chinese Version), Vol. 12, No.1, 1990, pp. 1-8.
    Download dvi file  Download ps file  See abstract.
     
  3. Xue-Cheng Tai and Pekka Neittaanmaki.

  4. Error estimates for numerical identification of distributed parameters.
    J. Comp. Math., vol. 10, supplementary issue, 1992, pp. 66-78.
    Download dvi file  Download ps file  See abstract.
     
  5. X.-C. Tai and T. Karkainen

  6. Identification of a nonlinear parameter in a parabolic equation from a linear equation.
    Comp. Appl. Mat., vol. 14, no. 2, pp. 157-184, 1995.
    Download dvi file  Download ps file  See abstract.
     
  7. K. Kunisch and X.-C. Tai

  8. Sequential and parallel splitting methods for bilinear control problems in Hilbert spaces.
    SIAM J. Numer. Anal., vol. 34, no. 1, pp. 91 - 118, 1997.
    Download dvi file  Download ps file  See abstract.
     

Proceedings and preprints


  1.  
  2. Xue-Cheng Tai and Pekka Neittaanmaki.

  3. A FE-splitting-up method and its application to distributed parameter identification of parabolic type.
    In " Approximation, Optimisation and Computing. Theory and Applications (A. G. Law and C. L. Wang eds)", Elsevier Science Publishers, B. V. (North Holland), 1990, pp.185-188.
    Download dvi file  Download ps file  See abstract.
     
  4. Xue-Cheng Tai and Pekka Neittaanmaki

  5. A linear approach for the nonlinear distributed parameter identification.
    In " Numerical methods for free boundary problems, proceeding of a conference held at the Department of Mathematics, University of Jyvaskyla, Finland, July 23-27, 1990 (P. Neittaanmaki ed)". International series of numerical mathematics, vol. 99, Birkhauser Verlag Basel,1991, pp. 401-411. (Math. Review number CMP: 91 16)
    Download dvi file  Download ps file  See abstract.
     
  6. Xue-Cheng Tai and Pekka Neittaanmaki

  7. On the numerical solution of the distributed parameter parameter identification problem.
    In " Control and estimation of distributed parameter systems". International series of numerical mathematics, Vol. 100, Birkhauser Verlag Basel, 1991, pp.317-329. Proceeding of the international conference on control and estimation of distributed parameter systems, Vorau, July 8-14, 1990.
    Download dvi file  Download ps file  See abstract.
     
  8. Xue-Cheng Tai

  9. Parallel computing with splitting-up methods and the distributed parameter identification problems.
    Doctoral thesis. Report 50, University of Jyvaskyla, Department of Mathematics, 1991. 94 pages. (Math. Review number CMP: 91 11).
     
  10. Xue-Cheng Tai and Pekka Neittaanmaki.

  11. Pointwise error estimates for distributed parameter identification.
    in "Proceedings of the seventh international colloquium on differential equations (D. Bainov and V. Covachev ed)", 1997, pp. 455--468, International Science Publishers, The Netherlands.
    Download dvi file  Download ps file  See abstract.
     
  12. X.-C. Tai and M. Espedal

  13. A space decomposition method for minimization problems
    In "Domain decomposition methods in science and engineering (P. Bjorstad, M. Espedal and D. Keyes eds)", 9th international conference Bergen, Norway, published by ddm.org, 1998, pp. 509--516.
    Download dvi file Download ps file See abstract.
     
  14. K. Kunisch and X.-C. Tai

  15. Nonoverlapping Domain Decomposition Methods for Inverse Problems
    In "Domain decomposition methods in science and engineering (P. Bjorstad, M. Espedal and D. Keyes eds)", 9th international conference Bergen, Norway, published by ddm.org, 1998, pp. 517--524.
    Download dvi file Download ps file See abstract.
     
  16. T. F. Chan and X.-C. Tai

  17. Augmented Lagrangian and Total Variation Methods for Recovering Discontinuous Coefficients from Elliptic Equations,
    In "Computational Science for the 21st Century", M. Bristeau, G. Etgen, W. Fitzgibbon, J. L. Lions, J. Periaux and M. F. Wheeler (eds), pp. 597--607, J. Wiley & Sons, 1997, and Report No. CAM-97-2, Department of Mathematics, University of California, Los Angeles, 1997.
    Download dvi file Download ps file See abstract.
     
  18. T. F. Chan and X.-C. Tai

  19. Identification of Discontinuous Coefficients from Elliptic Problems Using Total Variation Regularization.
    Report No. CAM-97-35, Department of Mathematics, University of California, Los Angeles, August, 1997.
    Download dvi file Download ps file See abstract.
     
  20. X.-C. Tai, J. Froyen, M. S. Espedal and T. F. Chan

  21. Overlapping domain decomposition and multigrid methods for inverse problems
    In "Domain decomposition method 10, the tenth international conference on domain decomposition methods, August 10-14, 1997, Boulder", J. Mandel, C. Farhat and X. Cai eds, Contemporary Mathematics vol. 218, American Mathematical Society, 1998, pp. 523--529. See also Report No. 113, Department of Mathematics, University of Bergen, 1997.
    Download dvi file Download ps file See abstract. br>
     
  22. T. K. Nilssen and X.-C. Tai

  23. Parameter estimation with the augmented Lagrangian method for a parabolic equation,
    report-153, Department of Mathematics, University of Bergen, 2001.
    Download dvi file  Download ps file  See abstract.
     
  24. T. K. Nilssen and T. Mannseth and X.-C. Tai

  25. Permeability estimation with the augmented Lagrangian method for a nonlinear diffusion equation,
    report-155, Department of Mathematics, University of Bergen, 2001.
    Download dvi file  Download ps file  See abstract.

Tai Xue-Cheng